# SDR MASA200400407

- Difficulty date: July 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,427 hours, 13,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6438 PHX-TUS.  CREW REPORTED THE MAIN CABIN DOOR JAMMED IN CLOSED POSITION.  MAINTENANCE OP'S CHECKED GOOD.
